MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMUR CEMENTED STANDARD; PROSTHESIS KNEE

ZIMMER BIOMET, INC. FEMUR CEMENTED STANDARD; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure on unknown date due to unknown reason.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
(b)(4).Medical products: unknown articular surface catalog # unknown lot # unknown; unknown tibial component catalog # unknown lot # unknown.Customer has indicated that the product will not be returned because product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filled for this event: 0001822565-2022-00804.0001822565-2022-00805.Product location unknown.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it was determined that the initial report was submitted in error and should be voided.It is now verified that implanted products are not identified as the source or contributing to the reported infection.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.H6: health effect - clinical code - no clinical signs, symptoms or conditions and device code(s) insufficient information is n/a which was reported on initial report.It was previously reported on mfr#: 0001822565-2022-00802-1 that this device was not related to the event.However, upon receipt of additional information, it is now verified that this device is related to the event.D10 ¿ medical products: tibia fixed cemented stem extension catalog#: 42542007101 lot#: 64599628.Femoral distal augment cemented catalog#: 42556606210 lot#: 64508941 qty 2.Tibial augment cemented half block catalog#: 42555805105 lot#: 64453278 qty 2.Tibial augment cemented half block catalog#: 42555805305 lot#: 64508912 qty 2.Articular surface fixed bearing constrained condylar knee (cck) catalog#: 42512800718 lot#: 64435986.Multiple mdr reports were filled for this event: 0001822565-2022-00805, 0001822565-2022-01530, 0001822565-2022-01531, 0001822565-2022-01532.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.There are warnings in the package insert that this type of event can occur and risks are addressed in risk documentation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported patient underwent a revision procedure two months post implantation due to infection and loosening.Attempts to obtain additional information have been made; however, no more is available.

Brand Name
FEMUR CEMENTED STANDARD
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13869599
Report Number0001822565-2022-00802
Device Sequence Number5272546
Product Code JWH
UDI-Device Identifier00889024562554
UDI-Public(01)00889024562554(17)300228(10)64683452
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42504606201
Device Lot Number64683452
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2022
Supplement Date Received by Manufacturer03/30/2022
08/09/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date04/27/2022
08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight66 KG